# SDR K11A2014120400007

- Difficulty date: August 12, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 63,244 hours, 75,494 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 491, FRONT SPAR RT BEHIND WING ATTACH FITTING CORROSION, 1 X 1.
